# SDR YENA2025020500135

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 73,202 hours, 26,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#761, LGA-PBI. 'ON DESCENT THRU 11K' FEET NOTICEABLE ONSET OFF OIL FUMES IN FLT DECK. TURNING PACK 1 OFF IMMEDIATELY STOPPED FUMES; COMPLIED W/ INFO NOTICE 2017-T015, SECTION B2. NO ODOR IDENTIFIED OR PRESENT W/ ENG RUN, PER AMM 71-00-00, BLEED 1 AND/OR 2 ON, PACK 1 AND/OR 2 ON ISOLATED. FLT CREW ADVISED ODOR DISSIPATED QUICKLY FROM F/D. AND INFLT REPORTED NONE. DECON 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C OK FOR SVC.'
